# SDR R61A201302240266

- Difficulty date: February 24, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: 0389926KA98SN
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING REFUEL PRESSURE SWITCH CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING REFUEL PRESSURE SWITCH IAW EMB 170 SWPM 20-50-10.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
